Alert archive / Oklahoma / Tornado Warnings in 2006

Tornado Warning 3, NWS Norman, OK

March 9, 2006Carter County, Johnston County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 9, 2006, 12:23 AM CST for Carter County, Johnston County, Marshall County, Oklahoma. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 12:23 AM CST (06:23 UTC)
Expired
Mar 9, 2006, 1:15 AM CST
In force
52 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Carter County, OK, Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 134 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 12:33 AM CSTHAIL 1.759 Se Ardmore, OK
Mar 9, 1:00 AM CSTHAIL 0.755 N Madill, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 11:42 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 090623
TOROUN
OKC019-069-095-090715-
/O.NEW.KOUN.TO.W.0003.060309T0623Z-060309T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA
  MARSHALL COUNTY IN SOUTHEAST OKLAHOMA
  CARTER COUNTY IN SOUTHERN OKLAHOMA

* UNTIL 115 AM CST

* AT 1223 AM CST...A TORNADO WAS DETECTED BY DOPPLER RADAR 7 MILES
  SOUTHWEST OF LAKE MURRAY...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  EASTERN LAKE MURRAY AROUND 1225 AM CST
  RUSSETT AROUND 1245 AM CST
  TISHOMINGO AROUND 1250 AM CST

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 25 AND 29.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3417 9716 3407 9717 3408 9695 3402 9696
      3403 9665 3433 9664 3433 9693 3424 9695

$$

BURKE
4 follow-up statements
000 
WWUS54 KOUN 090633
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1232 AM CST THU MAR 9 2006

OKC019-069-095-090715-
/O.CON.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
JOHNSTON OK-MARSHALL OK-CARTER OK-
1232 AM CST THU MAR 9 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR CARTER...
MARSHALL AND JOHNSTON COUNTIES...

AT 1232 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES EAST OF 
LAKE MURRAY...MOVING NORTHEAST AT 55 MPH. 

* THE TORNADO WILL BE NEAR...
  RUSSETT...OAKLAND...MADILL...MANNSVILLE AROUND 1240 AM CST
  RAVIA AROUND 1245 AM CST
  EXTREME NORTHERN LAKE TEXOMA...TISHOMINGO AROUND 1250 AM CST

THIS TORNADO WILL REMAIN SOUTH OF ARDMORE...AND IS NOW MOVING AWAY 
FROM INTERSTATE 35.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF GOLFBALLS OR LARGER.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3417 9716 3407 9717 3408 9695 3402 9696
      3403 9665 3433 9664 3433 9693 3424 9695

$$

BURKE
000 
WWUS54 KOUN 090647
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CST THU MAR 9 2006

OKC019-090657-
/O.CAN.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
CARTER OK-
1247 AM CST THU MAR 9 2006

...THE TORNADO WARNING FOR CARTER COUNTY IS CANCELLED...

THE TORNADIC THUNDERSTORM HAS MOVED OUT OF THE AREA.

LAT...LON 3416 9692 3416 9695 3408 9695 3402 9696
      3403 9665 3433 9664 3433 9691

$$

OKC069-095-090715-
/O.CON.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
JOHNSTON OK-MARSHALL OK-
1247 AM CST THU MAR 9 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR MARSHALL
AND JOHNSTON COUNTIES...

AT 1247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF
RUSSETT...MOVING NORTHEAST AT 55 MPH.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS 
DAMAGING HAIL TO THE SIZE OF GOLFBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3416 9692 3416 9695 3408 9695 3402 9696
      3403 9665 3433 9664 3433 9691

$$

BURKE
000 
WWUS54 KOUN 090654
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1253 AM CST THU MAR 9 2006

OKC019-095-090703-
/O.CAN.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
MARSHALL OK-CARTER OK-
1253 AM CST THU MAR 9 2006

...THE TORNADO WARNING FOR CARTER AND MARSHALL COUNTIES IS
CANCELLED...

THE STORM HAS MOVED OUT OF THE AREA.

LAT...LON 3434 9672 3420 9678 3417 9658 3417 9652
      3418 9643 3441 9641 3442 9655

$$

OKC069-090715-
/O.CON.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
JOHNSTON OK-
1253 AM CST THU MAR 9 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR JOHNSTON
COUNTY...

AT 1253 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TISHOMINGO...
MOVING NORTHEAST AT 65 MPH.

* THE TORNADO WILL BE NEAR...
  FILLMORE...COLEMAN AROUND 100 AM CST
  WAPANUCKA...BROMIDE AROUND 105 AM CST

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF GOLFBALLS OR LARGER.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3434 9672 3420 9678 3417 9658 3417 9652
      3418 9643 3441 9641 3442 9655

$$

BURKE
000 
WWUS54 KOUN 090710
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CST THU MAR 9 2006

OKC069-090719-
/O.EXP.KOUN.TO.W.0003.000000T0000Z-060309T0715Z/
JOHNSTON OK-
109 AM CST THU MAR 9 2006

...THE TORNADO WARNING FOR JOHNSTON COUNTY EXPIRES AT 115 AM CST...

THE STORM HAS WEAKENED...AND WILL MOVE OUT OF THE AREA BY 115 AM 
CST. BRIEF HEAVY RAIN...DIME SIZE HAIL...AND WIND GUSTS OVER 40 MPH 
WILL AFFECT FAR EASTERN COAL COUNTY AROUND WAPANUCKA AND FOLSOM 
THROUGH 115 AM.

LAT...LON 3434 9672 3420 9678 3417 9658 3417 9652
      3418 9643 3441 9641 3442 9655

$$

BURKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 8, 3:18 PM CST, 9 hours 5 minutes earlier.

Area forecast discussion, Mar 8, 3:18 PM CST, 9 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CST WED MAR 8 2006

.DISCUSSION...
SURFACE WINDS ACROSS PARTS OF CENTRAL/SOUTH CENTRAL OKLAHOMA HAVE
BACKED SOMEWHAT DURING THE PAST HOUR AND THIS WILL BE OVERALL
TREND AS UPPER LEVEL SYSTEM APPROACHES. ENHANCED CONVERGENCE IN
THE SHORT TERM MAY ALLOW FOR THUNDERSTORM DEVELOP FROM PARTS OF
CENTRAL OKLAHOMA INTO SOUTH CENTRAL PARTS OF THE STATE AS DRYLINE
SHIFTS BACK TO THE WEST. EXPECT COVERAGE OF STORMS TO INCREASE
DURING THE EVENING AND OVERNIGHT HOURS AS LLJ INCREASES AND UPPER
WAVE APPROACHES. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR
SEVERE STORMS THROUGH THE OVERNIGHT HOURS. LIKELY POPS WILL
CONTINUE FOR MAINLY RAIN AND EMBEDDED THUNDER THURSDAY MORNING
ACROSS NORTH CENTRAL AND CENTRAL SECTIONS MORE IN LINE WITH GFS.

AFTER COOLER DAY ON THURSDAY...DRY SOUTHWEST WINDS WILL RETURN
WITH A NICE WARMUP. ALTHOUGH SOME BENEFICIAL RAINS WILL HELP
WITH FIRE WEATHER...WESTERN PARTS LIKELY WILL HAVE LOWER AMOUNTS
WITH CURRENT SYSTEM AND VERY HIGH TO EXTREME FIRE WEATHER
CONDITIONS MAY DEVELOP FRIDAY.

TROUGH OVER WESTERN PART OF COUNTRY WILL BE MAIN WEATHER FEATURE OVER
THE WEEKEND WITH A COLD FRONT MOVING ACROSS THE ENTIRE FORECAST
AREA AROUND MONDAY. WILL KEEP IN SLIGHT CHANCES FOR STORMS MAINLY
FAR SOUTHEAST AS BETTER MOISTURE SHOULD BE AVAILABLE ACROSS THIS
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  48  58  41  76 /  70  60   0  10
HOBART OK         45  61  40  78 /  40  20   0  10
WICHITA FALLS TX  50  64  42  79 /  60  20   0  10
GAGE OK           38  60  37  75 /  40  20   0  10
PONCA CITY OK     46  55  37  75 /  60  60  10  10
DURANT OK         59  68  44  77 /  90  20   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR OKZ004-OKZ005-
     OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
     OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ031-OKZ032-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
     OKZ038-OKZ039-OKZ040-OKZ041-OKZ042-OKZ043-OKZ044-OKZ045-
     OKZ046-OKZ047-OKZ048-OKZ050-OKZ051-OKZ052.

TX...RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&

SIX
Hazardous weather outlook, Mar 8, 7:45 PM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CST WED MAR 8 2006

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
745 PM CST WED MAR 8 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...OVERNIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS OVERNIGHT ACROSS ALL BUT
NORTHWEST OKLAHOMA. THERE IS A MODERATE RISK OF SEVERE STORMS
OVERNIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA...AND NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES AREAS EAST OF A LINE FROM ALVA...TO
WOODWARD...AND CHEYENNE. THE MODERATE RISK INCLUDES AREAS EAST OF A
LINE FROM BARTLESVILLE...TO PURCELL...DUNCAN...AND WICHITA FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE OVERNIGHT...
THROUGH 6 AM.

IMPACTS...
ACROSS THE SLIGHT RISK AREA...THE MOST LIKELY IMPACTS WILL BE
QUARTER SIZE HAIL AND WINDS TO 60 MPH. ACROSS THE MODERATE RISK
AREA...SUPERCELLS ARE POSSIBLE...WHICH MAY BE ACCOMPANIED BY WINDS
TO 70 MPH...AND GOLFBALL SIZE HAIL.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS
THIS AFTERNOON THROUGH TONIGHT.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
ACROSS THE RISK AREAS OVERNIGHT...AS A STRONG UPPER TROUGH
APPROACHES. THESE STORMS WILL BE ACCOMPANIED BY MODERATE INSTABILITY
AND STRONG SHEAR...PARTICULARLY IN THE MODERATE RISK AREA...WHICH
WILL SUPPORT ORGANIZED SEVERE STORMS.

AS THE UPPER TROUGH CONTINUES TO APPROACH TONIGHT...THUNDERSTORMS
WILL INCREASE...AND MAY BEGIN DEVELOPING CLOSER TO A DRYLINE THAT IS
FORECAST TO MOVE SLOWLY WESTWARD...POSSIBLY AS FAR WEST AS
WEATHERFORD...LAWTON...AND SEYMOUR...SHORTLY AFTER MIDNIGHT.
ADDITIONAL STORMS ARE EXPECTED ALONG A COLD FRONT THAT WILL MOVE
INTO NORTHERN OKLAHOMA. AS THE COLD FRONT PROGRESSES SOUTHWARD
OVERNIGHT...STORMS ARE EXPECTED TO CONSOLIDATE INTO ONE OR MORE
LINES OF STORMS...ONE POSSIBLY ALONG THE COLD FRONT...AND ANOTHER
CLOSER TO THE DRYLINE. THE MODERATE RISK AREA WILL EXPERIENCE THE
GREATEST INSTABILITY AND SHEAR OVERNIGHT...WITH SUPERCELLS...AND
MULTIPLE WARNINGS POSSIBLE. DUE TO COLD TEMPERATURES ALOFT AND
STRONG SHEAR...THE PRIMARY CONCERN IS FOR GOLFBALL SIZE HAIL AND 70
MPH WINDS. HOWEVER...DUE TO STRENGTHENING LOWER LEVEL WINDS IN THE
MODERATE RISK AREA LATE TONIGHT...ISOLATED TORNADOES CAN NOT BE
RULED OUT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST THURSDAY MAR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE THUNDERSTORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THURSDAY. WITH THE
MENTIONED STORM SYSTEM PROGRESSING OVER THE BODY OF OKLAHOMA EARLY
THURSDAY...SMALL...LOW-TOPPED THUNDERSTORMS COULD BE EFFICIENT HAIL
PRODUCERS AS THE COLD CORE OF THE STORM SYSTEM PASSES OVERHEAD.
ANOTHER CHANCE OF THUNDERSTORMS WILL ENTER THE FORECAST ON SUNDAY
AND MONDAY...MAINLY OVER SOUTHEAST PORTIONS OF OKLAHOMA.

OTHER HAZARDOUS WEATHER...
THE FIRE DANGER WILL PERIODICALLY REACH THE HIGH OR VERY HIGH
CATEGORY THROUGH EARLY NEXT WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY. A GRAPHICAL OUTLOOK CAN BE FOUND ON THE WEB AT
WEATHER.GOV/NORMAN.

JAMES

In the hours before

Local storm report, Mar 8, 11:23 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             JOY                     33.57N 98.22W
03/08/2006  M1.00 INCH       CLAY               TX   AMATEUR RADIO

            HAIL COVERED THE GROUND

&&

TY
Local storm report, Mar 8, 11:27 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             HENRIETTA               33.82N 98.19W
03/08/2006  M0.88 INCH       CLAY               TX   AMATEUR RADIO

            REPORTED IN DOWNTOWN HENRIETTA.

&&

TY
Local storm report, Mar 8, 11:35 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     HAIL             14 E WAURIKA            34.17N 97.75W
03/08/2006  M0.88 INCH       JEFFERSON          OK   AMATEUR RADIO

&&

TY
Local storm report, Mar 8, 11:40 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             3 W RINGLING            34.18N 97.64W
03/08/2006  M1.00 INCH       JEFFERSON          OK   AMATEUR RADIO

            REPORTED ON HW 70

&&

TY
Local storm report, Mar 9, 12:13 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             ROFF                    34.63N 96.84W
03/09/2006  M0.88 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

TY
Local storm report, Mar 9, 12:17 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     HAIL             ADA                     34.78N 96.66W
03/09/2006  M0.75 INCH       PONTOTOC           OK   EMERGENCY MNGR

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:14 PM CSTSevere Thunderstorm WarningOUNBryan31 min
Mar 8, 11:06 PM CSTSevere Thunderstorm WarningOUNCarter, Murray39 min
Mar 8, 11:09 PM CSTSevere Thunderstorm WarningOUNJefferson66 min
Mar 8, 11:44 PM CSTSevere Thunderstorm WarningOUNCarter, Murray46 min
Mar 8, 11:54 PM CSTSevere Thunderstorm WarningOUNOklahoma51 min
Mar 8, 11:58 PM CSTSevere Thunderstorm WarningOUNPontotoc62 min
Mar 8, 11:59 PM CSTTornado WarningOUNLove46 min
Mar 9, 12:24 AM CSTSevere Thunderstorm WarningOUNHughes, Seminole51 min
Mar 9, 12:39 AM CSTSevere Thunderstorm WarningOUNCoal51 min
Mar 9, 12:58 AM CSTSevere Thunderstorm WarningOUNAtoka38 min
Mar 9, 1:20 AM CSTSevere Thunderstorm WarningOUNJefferson23 min
Mar 9, 1:37 AM CSTSevere Thunderstorm WarningOUNCarter, Murray38 min

Nearby

Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.